Paracetamol caplets 500mg - pack of 32 (P)Pharmacy Medication symbol

This is a Pharmacy Medication product. You will need to fill out a form at checkout.

£4.50
Includes 48h tracked delivery
In stock

This is a restricted item

You are allowed to purchase no more than 3 of this product

You must have an account and be logged in to purchase this product

Pickup available at Pharmacy

Usually ready in 24 hours

View store information

Price includes 48h tracked delivery

Read all of this leaflet carefully before you start taking this medicine because it contains important information for you.

Pictures are for illustration purposes only.

Paracetamol is a mild analgesic and antipyretic.

It is indicated in the treatment of most painful and febrile conditions, for example, headache, toothache, colds, influenza, rheumatic pain, dysmenorrhoea, sore throat, migraine, muscular aches and pains and neuralgia.

Product Information Leaflet

Price includes 48h tracked delivery

Read all of this leaflet carefully before you start taking this medicine because it contains important information for you.

Pictures are for illustration purposes only.

Paracetamol is a mild analgesic and antipyretic.

It is indicated in the treatment of most painful and febrile conditions, for example, headache, toothache, colds, influenza, rheumatic pain, dysmenorrhoea, sore throat, migraine, muscular aches and pains and neuralgia.

Product Information Leaflet